# SDR CALA2023121103626

- Difficulty date: December 11, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,239 hours, 19,030 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1017
- Part serial: AA612858
- Condition: Faulty
- Location: Rh Engine
- Part time: 15,439 hours, 1,913 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: D

## Discrepancy

R SPAR VALVE EICAS AND LIGHT ON ENGINE START. REMOVED AND REPLACED RH SPAR VAVE PER AMM 28-22-01.DEVICE WORKS FINE. PARTS USED:  1165583,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1165583  SN OFF 6128 IPC REFERENCE # 28-22-01-02 ACTUATOR, VALVE  OFF 29-2822-9-9014 2858 ON 29-2822-9-9014 6245
